AMS eContent Search Results
Matches for: msc=(57E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] W.-C. Hsiang and William Pardon. Orthogonal transformations for which topological equivalence implies linear equivalence. Bull. Amer. Math. Soc. 6 (1982) 459-461. MR 648535.
Abstract, references, and article information   
View Article: PDF

[2] Arunas Liulevicius. Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978) 213-221. MR 475124.
Abstract, references, and article information   
View Article: PDF

[3] Robin A. Gordon. On the Burnside ring of a compact group . Proc. Amer. Math. Soc. 68 (1978) 101-107. MR 0461537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Lashof. Equivariant smoothing theory. Bull. Amer. Math. Soc. 84 (1978) 1-6. MR 0464252.
Abstract, references, and article information   
View Article: PDF

[5] Allan L. Edmonds. Taming free circle actions . Proc. Amer. Math. Soc. 62 (1977) 337-343. MR 0431230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. M. Webster. On the transformation group of a real hypersurface . Trans. Amer. Math. Soc. 231 (1977) 179-190. MR 0481085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Sie Pao. The topological structure of $4$-manifolds with effective torus actions. I . Trans. Amer. Math. Soc. 227 (1977) 279-317. MR 0431231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[9] David Hoffman and L. N. Mann. Continuous actions of compact Lie groups on Riemannian manifolds . Proc. Amer. Math. Soc. 60 (1976) 343-348. MR 0423386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James A. Maiorana. Smith theory for$p$-groups . Trans. Amer. Math. Soc. 223 (1976) 253-266. MR 0423387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frank Raymond and Jeffrey L. Tollefson. Closed $3$-manifolds with no periodic maps . Trans. Amer. Math. Soc. 221 (1976) 403-418. MR 0415620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wu-Yi Hsiang and J. C. Su. A cohomological structural theorem for topological actions of ${\text{Z}}_2$-tori on spaces of ${\text{Z}}_2$-cohomology type of successive fibration of projective spaces. Bull. Amer. Math. Soc. 81 (1975) 714-717. MR 0372888.
Abstract, references, and article information   
View Article: PDF

[13] L. N. Mann and J. L. Sicks. Newman's theorem in the Riemannian category . Trans. Amer. Math. Soc. 210 (1975) 259-266. MR 0423388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. Vaseekaran. Equivariant homotopy theory. Bull. Amer. Math. Soc. 80 (1974) 322-324. MR 0331389.
Abstract, references, and article information   
View Article: PDF

[15] Allan L. Edmonds. Deformations of group actions. Bull. Amer. Math. Soc. 79 (1973) 1254-1257. MR 0331413.
Abstract, references, and article information   
View Article: PDF

[16] Theodore Chang and Tor Skjelbred. Topological Schur lemma and related results. Bull. Amer. Math. Soc. 79 (1973) 1036-1038. MR 0334263.
Abstract, references, and article information   
View Article: PDF

[17] Sylvain E. Cappell and Julius L. Shaneson. Nonlocally flat embeddings, smoothings, and group actions. Bull. Amer. Math. Soc. 79 (1973) 577-582. MR 0321102.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1